# SDR ASAA2023093045802

- Difficulty date: September 30, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 63,312 hours, 18,544 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STA 101.90 AFT OF DRAIN HOLE. (MARKED). GROUNDED - YES. REPAIRED RIGHT HORIZONTAL STAB LOWER SKIN AT STA 101.90 AFT OF DRAIN HOLE IAW B737-800 SRM 55-10-01-2R-1A, THIS IS A CAT B REPAIR WITH SUPPLEMENTAL INSPECTIONS OF 56,000 TOTAL FLIGHT CYCLES WITH A DVI AND LFEC EVERY 9,000 FLIGHT CYCLES.
